# SDR FDEA201510073101

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION CARRIED OUT ON RT WING LOWER SKIN PANELS, OUTER WING ACCESS DOOR CUT OUT, FOUND FOUR EACH, NR 6, 9, 10 & 35 HOLES WITH CRACK INDICATION.   NEW REPAIR BUSHINGS FABRICATED & INSTALLED IAW SRM 57-20-02-2R FIG 201 REPAIR 5.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
